# SDR ASAA2015111013706

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,179 hours, 9,935 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SELECTION ON THE MCDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED QRH RESET PROCEDURE.  SAT SELECTION RETURNED TO THE MCDU MENU PAGE.
